Arizona, 2010

Hail and Heavy Rain in Arizona, March 7, 2010

March 7, 2010 · NWS PSR · 2 events in 2 counties and zones

Widespread rain and some small hail were reported across many desert areas. 89 inch set a new record rainfall for the 7th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PSR wrote it up.

Widespread rain and some small hail were reported across many desert areas. One of the heaviest rainfall areas was in Yuma, where .89 inch set a new record rainfall for the 7th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Mar 7, 10:00 AM MST, 3 hours 50 minutes earlier.

Area forecast discussion, Mar 7, 10:00 AM MST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1000 AM MST SUN MAR 7 2010

.SYNOPSIS...
A WET PACIFIC STORM SYSTEM WILL BRING DESERT RAIN...MOUNTAIN
SNOW...AND A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT.
LOCALLY HEAVY RAIN WILL OCCUR OVER WESTERN ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA TODAY...AND OVER PORTIONS OF SOUTH-CENTRAL
ARIZONA THIS AFTERNOON AND TONIGHT. THE CHANCE FOR SHOWERS WILL
LINGER OVER PORTIONS OF SOUTH-CENTRAL ARIZONA THROUGH AT LEAST
MID-MORNING MONDAY. AFTER A BRIEF RESPITE FROM THE WET WEATHER...
A FAST MOVING LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL BRING
ANOTHER CHANCE OF SHOWERS MAINLY TO SOUTH-CENTRAL ARIZONA TUESDAY.
DRY AND WARMER WEATHER IS EXPECTED DURING THE MIDDLE AND LATTER
PORTIONS OF THE WEEK AS HIGH PRESSURE ALOFT RETURNS.

&&

.DISCUSSION...
POTENT UPPER LOW WAS CENTERED JUST SOUTHWEST OF SAN DIEGO AS OF 16Z.
IMPRESSIVE COMMA CLOUD FEATURE WITH THIS SYSTEM...WITH COLDEST CLOUD
TOPS ASSOCIATED WITH COMMA HEAD FEATURE OVER FAR SE CALIFORNIA.
COMMA TAIL...ASSOCIATED WITH FRONTAL ZONE AND MOST PRONOUNCED MOIST
ADVECTION...EXTENDED FROM CENTRAL BAJA CALIFORNIA NORTHWARD TO
SOUTHWEST ARIZONA...AND WAS MOVING INTO SOUTH-CENTRAL ARIZONA.
HEAVIEST RAIN SO FAR THIS MORNING HAS OCCURRED ON THE SOUTHEAST
PERIPHERY OF THE COMMA HEAD...OVER THE LOWER COLORADO RIVER VALLEY
FROM YUMA NORTH TO NEAR QUARTZSITE AND BLYTHE...WHERE RADAR
INDICATES IN EXCESS OF 1 INCH HAS OCCURRED. 12Z NAM 12-HR QPF AND
SATELLITE/RADAR TRENDS SUGGESTED HEAVIEST PRECIP TODAY WOULD OCCUR
NEAR/OVER THE AREA CURRENTLY EXPERIENCING MDT/HVY PRECIP...SO WENT
AHEAD AND ISSUED FLASH FLOOD WATCH FOR TODAY OVER WESTERN AZ AND THE
LOWER COLORADO RIVER VALLEY. WITHIN THE PAST HOUR...RECEIVED REPORTS
OF STREET FLOODING IN THE YUMA AREA...AND FLOODED WASHES AFFECTING
HIGHWAY 95 BETWEEN QUARTZSITE AND YUMA. NUMERICAL GUIDANCE AGREES
THAT UPPER LOW WILL MOVE EAST-NORTHEAST...BE CENTERED OVER THE LOWER
COLORADO RIVER VALLEY BY 00Z MONDAY (5 PM MST TODAY)...AND BE OVER
NORTH-CENTRAL ARIZONA BY 12Z MONDAY (5 AM MST). GIVEN THIS
TRACK...COMMA HEAD WILL SHIFT TOWARD THE NORTHEAST...BUT REMAIN WEST
AND NORTH OF SOUTH-CENTRAL ARIZONA...WITH FRONTAL BAND FOCUSING
HEAVIER RAINFALLS OVER SOUTH-CENTRAL ARIZONA THIS AFTERNOON AND
EVENING. HEAVIEST RAINFALL AND BEST CHANCE FOR LOCALIZED FLOODING
LIKELY OVER UPSLOPE-ENHANCED AREAS OF NORTHERN MARICOPA COUNTY.

PREVIOUS DISCUSSION...
MODELS HAVE BEEN VERY CONSISTENT OVER THE PAST FEW DAYS WITH THEIR
HANDLING OF THIS SYSTEM...MOS POPS HAVE BEEN RUNNING QUITE HIGH FOR
THE MOST PART WITH LIKELY TO CATEGORICAL VALUES FOR TODAY AND
TONIGHT. WILL CONTINUE TO GO WITH A BLEND OF THE NAM/GFS AND ECMWF
FOR THIS STORM. AS THE UPPER LOW STARTS TO MOVE INLAND TODAY...
DYNAMICS WILL INCREASE ACROSS THE CWA AND SHOWERS WILL STEADILY
INCREASE. THE HEAVIEST RAINFALL WILL BEGIN OVER SERN CA AND SWRN AZ
THIS MORNING...THEN SHIFT INTO SOUTH-CENTRAL AZ DURING THE AFTERNOON
AND EVENING HOURS TODAY. MODERATE RAINFALL WILL OCCUR ACROSS MUCH OF
THE LOWER DESERT...AND AS COOL AIR ALOFT SPREADS INLAND AND
DESTABILIZES THE ATMOSPHERE...ISOLATED THUNDERSTORMS WILL LIKELY
DEVELOP. THESE STORMS COULD PRODUCE LOCALLY HEAVY SHOWERS...WHICH
WOULD EXACERBATE ANY FLOODING ISSUES BROUGHT ON BY THE MODERATE
RAINFALL.

AS THE UPPER LOW MOVES SLOWLY EAST ACROSS THE STATE TONIGHT...IT
WILL BE SLOW TO DRY FROM THE WEST...AND VERY HIGH POPS WILL PERSIST
THIS EVENING MOST PLACES. WE EXPECT NEAR 100 PERCENT CHANCES FOR
RAIN FROM PHOENIX EAST THIS EVENING...WITH LIKELY POPS EXTENDING
INTO SERN CA. SLIGHT CHANCES FOR EVENING THUNDERSTORMS WILL CONTINUE
AS THE COLD POOL ALOFT MOVES DIRECTLY OVERHEAD. AFTER MIDNIGHT THERE
WILL BE SOME CLEARING/DRYING FROM THE WEST BUT LIKELY POPS WILL
PERSIST ACROSS SOUTH-CENTRAL AZ.

SNOW LEVEL WILL LOWER TONIGHT ACROSS ZONE 24...DOWN TO AROUND 4500
FEET OR SO BY EARLY TO MID MORNING MONDAY. SNOWFALL AMOUNTS COULD
REACH TO NEAR 5 INCHES ABOVE 5000 FEET LATER TONIGHT INTO MONDAY
MORNING...SO WE WILL ISSUE WINTER WEATHER ADVISORY ABOVE 5000 FEET
FOR ZONE 24...FROM 11 PM TONIGHT TO 11 AM MONDAY.

PROGS AGREE THAT THE TROF AXIS WILL BE NEAR THE AZ/NM BORDER BY 12Z
MONDAY...THEN THE LOW WILL MOVE INTO FAR ERN NEW MEXICO BY MON
AFTERNOON. THUS A LINGERING CHANCE FOR RAIN AND HIGHER ELEVATION
SNOW SHOWERS WILL BE IN THE FORECAST EAST OF PHOENIX...WITH CLEARING
AND DRYING ACROSS OUR WESTERN ZONES. BOTH TODAY AND MONDAY WILL BE
VERY COOL DAYS...WITH MAX TEMPS 10 OR MORE DEGREES BELOW SEASONAL
NORMALS...UNDER THE INFLUENCE OF STRONG THICKNESS FALLS...CLOUDS AND
SHOWERS. HIGH TEMPS FOR PHOENIX WILL STAY NEAR 60 DEGREES BOTH DAYS.

MEDIUM RANGE MODELS ARE HAVING A HARDER TIME LOCKING IN ON OUR NEXT
SYSTEM...SLATED TO DROP SOUTHEASTWARD ACROSS THE STATE TUESDAY AND
TUESDAY NIGHT. MODELS HAVE BEEN BACK AND FORTH WITH THE STRENGTH OF
THE SYSTEM...LATEST RUNS ARE MUCH COLDER AND WETTER AGAIN...WITH MEX
MOS CHANCE POPS AGAIN BEING CALLED FOR AT PHOENIX TUESDAY. WILL USE
A BLEND OF THE GFS/ECMWF AND NOT MAKE ANY MAJOR CHANGES TO THE
FORECAST...BUT WE HAVE RAISED POPS 5-10 PERCENT ACROSS THE CWA
TUESDAY/TUE NIGHT...AND INTO THE CHANCE CATEGORY OVER MUCH OF
SOUTH-CENTRAL AZ. THIS HELPS US BLEND BETTER WITH SURROUNDING
OFFICES. ALSO DROPPED MAX TEMPS SEVERAL DEGREES AND BACK INTO THE
LOWER 60S OVER THE CENTRAL DESERTS.

YET ANOTHER FAST MOVING SYSTEM WILL FOLLOW WED NIGHT INTO
THURSDAY...BUT IT SHOULD BE MORE OF A BRUSH BY SYSTEM FOR OUR AREA
AND MOVE THRU THE FOUR CORNERS AREA...KEEPING PRECIP CHANCES TO OUR
NORTH AND EAST. THIS SYSTEM WILL LIMIT ANY WARMING FOR OUR
CWA...ESPECIALLY OVER THE SOUTH-CENTRAL ZONES. HIGHER PRESSURE IS
EXPECTED TO BUILD INTO OUR CWA FRIDAY INTO SATURDAY...FOR MOSTLY
CLEAR SKIES AND WARMER HIGH TEMPS...HOWEVER IT LOOKS LIKE HIGHS WILL
NOT EXCEED SEASONAL NORMALS UNTIL DAY 7...SATURDAY.

&&

.AVIATION...
SOUTHEAST CA AND CENTRAL AZ...INCLUDING KPHX...KIWA...KBLH...KIPL...
AND SURROUNDING AIRFIELDS...
A STRONG AND WET LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA
TODAY...WITH CIGS LOWERING TO AROUND 6000 FEET AFTER 15Z. SHOWERS
WITH ISOLATED THUNDERSTORMS ARE LIKELY THROUGHOUT THE DAY...WITH THE
THE HEAVIEST SHOWERS/STRONGEST STORMS EXPECTED AFTER 20Z...WITH CIGS
LOWERING TO MVFR AT TIMES. WEATHER CONDITIONS WILL BEGIN TO IMPROVE
AFTER 12Z MONDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...A FAST MOVING LOW PRESSURE SYSTEM WILL
MOVE THROUGH TUESDAY...WITH ANOTHER SHOT AT PRECIPITATION.
CONDITIONS THIS WEEK WILL REMAIN RELATIVELY UNSETTLED AND
COOL...WITH ANOTHER LOW PRESSURE SYSTEM EXPECTED TUESDAY...AND AGAIN
TOWARD THE END OF THE WORK WEEK/INTO THE WEEKEND. TEMPS WILL REMAIN
BELOW NORMAL...WITH BREEZY CONDITIONS AT TIMES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH UNTIL 5 PM MST THIS AFTERNOON
     AZZ020-021-025-026.

     WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM MST
     MONDAY AZZ024.

CA...FLASH FLOOD WATCH UNTIL 4 PM PST THIS AFTERNOON CAZ031.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...DG/CB
AVIATION...MEYERS
FIRE WEATHER...WANEK
Hazardous weather outlook, Mar 7, 5:27 AM MST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
527 AM MST SUN MAR 7 2010

AZZ024-081300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
527 AM MST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WET PACIFIC LOW PRESSURE SYSTEM WILL PUSH SLOWLY EAST ACROSS
SOUTHERN GILA COUNTY TODAY AND TONIGHT. SHOWERS...SOME MODERATE TO
HEAVY...ARE EXPECTED...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. RAINFALL WILL LIKELY BE SUFFICIENT TO CAUSE LOCAL FLOODING OF
AREA ROADS...STREAMS AND WASHES. THERE WILL ALSO BE A CHANCE FOR
THUNDERSTORMS...WHICH COULD PRODUCE BRIEF HEAVY RAIN AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING.

A WINTER WEATHER ADVISORY IS IN EFFECT AFTER 11 PM TONIGHT FOR
SNOWFALL AT AND ABOVE 5000 FEET. SEE THE WINTER WEATHER ADVISORY
PRODUCT...PHXWSWPSR...FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MONDAY
MORNING FOR ELEVATIONS AT AND ABOVE 5000 FEET. OTHERWISE SCATTERED
RAIN AND SNOW SHOWERS WILL CONTINUE INTO THE AFTERNOON MONDAY. RUNOFF
FROM THE RAINFALL MAY LEAD TO FLOODING OF ROADS...STREAMS AND WASHES.
ANOTHER FAST MOVING BUT WEAKER WEATHER SYSTEM TUESDAY INTO TUESDAY
NIGHT WILL LEAD TO ANOTHER CHANCE FOR RAIN AND HIGHER ELEVATION SNOW
SHOWERS.

DRIER WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY...AND NO WEATHER
HAZARDS ARE ANTICIPATED OVER THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ022-023-027-028-081300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
527 AM MST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A WET PACIFIC LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST AND ACROSS
SOUTH CENTRAL ARIZONA TODAY AND TONIGHT. SHOWERS...SOME MODERATE IN
INTENSITY...WILL ACCOMPANY THIS SYSTEM. THERE WILL ALSO BE A CHANCE
FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. STORMS MAY PRODUCE BRIEF HEAVY RAINFALL...SMALL HAIL...AND DEADLY
CLOUD TO GROUND LIGHTNING.

RAINFALL WILL LIKELY BE SUFFICIENT TO CAUSE LOCAL FLOODING OF AREA
ROADS...STREAMS AND WASHES. MOTORISTS ACROSS SOUTH-CENTRAL ARIZONA
INCLUDING THE GREATER PHOENIX AREA SHOULD DRIVE WITH CAUTION TODAY
AND TONIGHT AND AVOID DRIVING ACROSS WATER COVERED ROADS OR WASHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SECOND FAST MOVING BUT WEAKER PACIFIC WEATHER SYSTEM WILL PUSH
EAST ACROSS THE AREA TUESDAY INTO TUESDAY NIGHT...LEADING TO ANOTHER
CHANCE FOR SHOWERS. RAINFALL WILL BE LESS INTENSE WITH THIS SYSTEM
AND MOST LIKELY NOT SUFFICIENT TO CAUSE ANY FLOODING. DRIER
CONDITIONS WILL RETURN WEDNESDAY THROUGH SATURDAY AND NO WEATHER
HAZARDS ARE EXPECTED DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ030>033-081300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
527 AM MST SUN MAR 7 2010 /427 AM PST SUN MAR 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WET PACIFIC LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST ACROSS
SOUTHEASTERN CALIFORNIA AND SOUTHWEST ARIZONA TODAY INTO
TONIGHT. SHOWERS...SOME MODERATE IN INTENSITY...WILL ACCOMPANY THE
SYSTEM. THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS...ESPECIALLY
THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE DEADLY CLOUD TO GROUND
LIGHTNING AS WELL AS SMALL HAIL AND BRIEF HEAVY RAINFALL. THE MOST
SIGNIFICANT SHOWERS WILL LIKELY OCCUR THIS MORNING AND EARLY
AFTERNOON...AND THEY MAY LEAD TO LOCAL FLOODING OF AREA
ROADS...WASHES AND STREAMS. RAINFALL WILL GRADUALLY DECREASE IN
COVERAGE AND INTENSITY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER FAST MOVING AND WEAKER PACIFIC WEATHER SYSTEM WILL MOVE EAST
ACROSS THE AREA TUESDAY...LEADING TO ANOTHER THREAT FOR SHOWERS.
HOWEVER MUCH LESS RAINFALL IS EXPECTED WITH THIS SYSTEM...AND NO
FLOODING ISSUES ARE ANTICIPATED AT THIS TIME. DRIER WEATHER WILL
RETURN WEDNESDAY THROUGH SATURDAY AND NO WEATHER HAZARDS ARE EXPECTED
DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

BRECKENRIDGE

In the hours before

Local storm report, Mar 7, 9:40 AM MST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
940 AM MST SUN MAR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     FLASH FLOOD      S QUARTZSITE            33.67N 114.21W
03/07/2010                   LA PAZ             AZ   TRAINED SPOTTER

            SPOTTER REPORTS WASH RUNNING OVER HIGHWAY 95 AT MILEPOST
            92.

&&

KKINCAID
Local storm report, Mar 7, 1:49 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
149 PM MST SUN MAR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             YUMA                    32.68N 114.62W
03/07/2010  E0.25 INCH       YUMA               AZ   TRAINED SPOTTER

            16TH AVENUE C

&&

MBRUCE
Local storm report, Mar 7, 1:49 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED COMMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
149 PM MST SUN MAR 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             YUMA                    32.68N 114.62W
03/07/2010  E0.25 INCH       YUMA               AZ   TRAINED SPOTTER

            16TH ST AND AVENUE C

&&

MBRUCE

The radar

The Yuma radar (KYUX), 18 km away, was scanning. The volume nearest the first event began at 20:47 UTC.

Open the radar archive at this moment

Event by event

1 hail, 1 heavy rain. Local standard time, as filed.

Hail, Yuma

When
March 7, 1:50 PM MST
Where
Yuma County, (Yum)yuma Intl Arpt
Measured
0.25 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.650, -114.600

Small hail reported in the Yuma area.

Heavy Rain, Maricopa

When
March 7, 7:30 PM MST to 7:40 PM MST
Where
Maricopa County, Youngtown
Reported by
Trained Spotter
Coordinates
33.580, -112.300

Several reports of hail across the metro area. Hail size was 1/4 to 1/2 inch. Brief heavy rain and gusty winds were also reported.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2010Every state in 2010This day in weather historyWarnings in Arizona, March 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 214572, 214571.